Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken wrong dose of Tussionex ext-rel. Any side effects?

Was giving tussionex ext-rel yesterday Was misinformed on the dose I took 1tablespoon instead of 1teaspoon. I took 2nd dose 12 hrs a part like I was told before I seen teaspoon not tablespoon. Not to worried about the pain med in it as I have been on it a lot over the past yr for neck and back surgeries. Dnt know anything about the other med and the ext-rel part. The first dose jus made me a little sleepy and help my cough and headache but worried now that I see the right dose and have now taking a 2nd dose 12 hrs later
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM,
Nothing to worry, taking Tussinex syrup one tablespoonful instead one teaspoonful.
It gives temporary effect of having drowsiness,sleepiness for few hours.
Continue with one teaspoonful 2-3 times a day for 3-4 days.
ok and bye.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor